# SDR EBVR2015FA0000426

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 3,470 hours, 1,532 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 9911664103
- Condition: Cracked
- Location: Anti Ice Sys
- Part time: 3,470 hours, 1,532 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT NR 1 BLEED AIR ANTI-ICE TELESCOPIC TUBE IS CRACKED ON THE LOWER FLANGE.
